# SDR SWIA201128797

- Difficulty date: December 2, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 28,583 hours, 39,623 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR LEVER FAILED TO RAISE AND LOCKED IN DOWN POSITION.  FOLLOWED QRH PROCEDURE AND LANDING GEAR HANDLE RAISED.  (FLT 5432)  REPLACED RIGHT MAIN LANDING GEAR AIR/GROUND SWITCH HARNESS.
